A free boundary problem for a fluid flow in a heterogeneous porous medium

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

In this paper we study the problem of seepage of a fluid through a porous medium, assuming the flow governed by a nonlinear Darcy law and nonlinear leaky boundary conditions. We prove the continuity of the free boundary and the existence and uniqueness of minimal and maximal solutions. We also prove the uniqueness of the S3-connected solution in various situations.

Original languageEnglish
Pages (from-to)209-262
Number of pages54
JournalAnnali dell'Universita di Ferrara
Volume49
Issue number1
DOIs
Publication statusPublished - 2003
Externally publishedYes

Keywords

  • Dam Problem
  • Free Boundary
  • Nonlinear Darcy's law
  • Nonlinear Leaky Boundary Conditions

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'A free boundary problem for a fluid flow in a heterogeneous porous medium'. Together they form a unique fingerprint.

Cite this